# SDR QXEA200400897

- Difficulty date: December 16, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 8,059 hours, 8,847 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Part serial: 040406
- Condition: Failed
- Location: Nlg
- Part time: 1,749 hours, 1,698 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2416 - FLIGHT RETURNED TO FIELD WHEN DURING THE CLIMB, THE GEAR FAILED TO RETRACT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NOSE LANDING GEAR WOW 2 CENTERING HARNESS.  THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
